# SDR DHL2004364002

- Difficulty date: February 15, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB, LANDING GEAR FAILED TO RETRACT.  ABNORMAL PROCEDURES COMPLETED, LANDING GEAR RETRACTED.  TRANSFERRED NR 1 LEVER LOCK SYSTEM TO DMI LOG IAW A/B MEL 32-31-02A CAT.  (B) AS DMI NR 15736. REF. S/P 32-31-02A. VERIFY NR 2 LEVER LOCK SYSTEM OPS NORMAL IAW PREFLIGHT PROCEDURES.  REF. DMI NR 15736 DURING INITIAL CLIMB, LANDING GEAR FAILED TO RETRACT. ABNORMAL PROCEDURE COMPLETED, LANDING GEAR RETRACTED (NR 1 SYSTEM) SEE S/P 32-31-02A.  REPLACED 67GB PROXIMITY SENSOR ON LT GEAR IAW M/M 32-61-00.  OPS CHECKED OK.  THIS CLEARS DMI.
